# SDR UIEA9920

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Map Light
- Condition: Smoking
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT EK9880 - AMS/DXB - APPROXIMATELY 5 HOURS IN CRUISE, CAPTAIN NOTICED SMOKE COMING FROM AREA OF CAPTAINS MAP LIGHT ASSEMBLY.  THIS WAS A MOMENTARY CONDITION.  THE FLIGHT CONTINUED FOR ANOTHER 4 HOURS UNEVENTFULLY.  DXB MAINTENANCE INSPECTED ALL WIRING BEHIND CAPTAINS MAP LIGHT ASSY AND NO BURNING FOUND.  MAP LIGHT ASSY OPERATIONS NORMALLY.  (M)
